Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Honda, Taira
Invariant differentials and $L$-functions. Reciprocity law for quadratic fields and elliptic curves over $\mathbf{Q}$. Rendiconti del Seminario Matematico della UniversitÓ di Padova, 49 (1973), p. 323-335
Full text djvu | pdf | Reviews MR 360593 | Zbl 0283.14006

stable URL: http://www.numdam.org/item?id=RSMUP_1973__49__323_0

Bibliography

[1] F. Fricke, Die elliptischen Funktionen und ihre Anwendungen, Leipzig and Berlin, 1922.  JFM 46.0599.02
[2] E. Hecke, ▄ber Modulfunktionen und die Dirichletscher Reihen mit Eulerscher Produktentwickelung II, Math. Ann., 114 (1937), 316-351; Mathematische Werke, 672-707.  MR 1513142 |  Zbl 0016.35503
[3] T. Honda, Formal groups and zeta-functions, Osaka J. Math., 5 (1958), 199-213.  MR 249438 |  Zbl 0169.37601
[4] T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan, 22 (1970), 213-246.
Article |  MR 255551 |  Zbl 0202.03101
[5] A.P. Ogg, Abelian curves of 2-power conductor, Proc. Camb. Phil. Soc., 62 (1966), 143-148.  MR 201436 |  Zbl 0163.15403
[6] A. Weil, ▄ber die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann., 168 (1967), 149-156.  MR 207658 |  Zbl 0158.08601
Copyright Cellule MathDoc 2014 | Credit | Site Map